|my cd4 and viral load
Dec 4, 2005
my last test was back in july, i am due to go back for more tests this month, i have to say im affaid, i was infected last december, my last test was cd4 count was 480, and viral load was 68,000, from this i have worked out that my cd4 count have fallen by 50 each month im affaid that it will have dropped to be low 350? if so do i need medication? and whats the long term outcome?
Response from Dr. Pierone
Hello and thanks for posting. It is extremely difficult to draw any firm conclusions about CD4 count and viral load trends within the first year of infection. If repeat lab determinations show that the CD4 count drops below 350, then it may be time to initiate therapy. To a large extent the long term outcome depends on you. Those who are able to navigate the healthcare system and take HIV medications with a high level of adherence do extremely well. The medications are getting better and more effective. So even if the CD4 count does continue to decline (and this is by no means a given), treatment is highly effective. Best of luck to you and let us know how things go.
Sustiva & Kivexa or Truvada?
Brother dying of AIDS in hospital
- Is Vomiting A Symptom Of HIV?
- Floaters After Mutual Masturbation Worried I Have HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Penis Discharge After Anal Sex Worried I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.